# SDR IPXA2023032392182

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: R/W Rear Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3R/H WING PANEL AT REAR SPAR IS BULGING AT FASTSENER AT APPROX XORS 1042REPAIRED R/W REAR SPAR UPPER CAP AFT FLANGE INBTWEEN STA XORS 1039 AND XORS 1045 IAW VTSAA EA 011-5710-01-A9858 REV I/R DATED 03/20/2023 AND UPS EO MD11-5710-86268-A  (MINOR)
